I have not read any posts in about 2-3 days and very behind but am hoping someone will have some ideas for me. I have not done well since my last IVIG (too much to even explain) and now have a staph infection/cyst behind my ear. I saw my dermatologist this morning b/c I was in so much pain and she really wanted to give me an antibiotic but I am allergic to literally all of them. I cannot take penicillin, cephalosporins, fluoroquinolones, z-pack etc, nor can I take NSAIDS which she also recommended. Her final thought was doxycycline (which I have never tried and do not know if I would be allergic) but without speaking to my mast cell doctor, she was too uncomfortable to try it as was I. So instead she prescribed an ointment called "Mupirocin" and I am to use it 4x/day and if not better by Monday, she wants to try antibiotic. I was wondering for those who've had experience with Doxycycline, is it highly allergic? She does not want the staph infection to spread which of course neither do I but she thought the topical ointment might be enough to reverse it. If it gets worse over weekend before I can talk to her on Mon, I am to go to the ER. I e-mailed the nurse at my MCAS doctor's office and just saw him yesterday but this developed last night. It is such bad timing. I am wondering if it is related to the IVIG or to the steroids that I use as a pre & post med for IVIG? My dermatologist thought this was possible (both cases) or possible that it was not related and would have occurred anyway (b/c she has seen this in patients without IVIG, without MCAS, etc). So now I am having horrible immune responses (other ones I will leave out of this post) PLUS I am no longer tolerating food and have lost seven lbs in the last week. I had gained over 20 lbs so this is not a big deal (and the only positive part LOL). Thanks in advance for any feedback and apologies if I am slow to reply.